Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 21-24

V. Ju. Chebakova, V. S. Zheltukhin, V. T. Dubrovin
      Problem of radio-frequency discharge at atmospheric pressure in local statement
      Applied Mathematical Sciences, Vol. 10, 2016, no. 21, 1013-1022
      http://dx.doi.org/10.12988/ams.2016.510636

Vladimir V. Karelin, Vladimir M. Bure, Ludmila N. Polyakova, Anton N. Elfimov
      Control problem of a deterministic queuing system
      Applied Mathematical Sciences, Vol. 10, 2016, no. 21, 1023-1030
      http://dx.doi.org/10.12988/ams.2016.6133

Otmane Souhar, Said El Hajji
      Preconditioned GMRES and CGNR methods for the convection-diffusion equation using a finite difference scheme
      Applied Mathematical Sciences, Vol. 10, 2016, no. 21, 1031-1045
      http://dx.doi.org/10.12988/ams.2016.43151

N. Daoudi-Merzagui, N. Bekkouche, A. Boucherif, L. Li
      Existence of many nonradial solutions for a perturbed Dirichlet problem
      Applied Mathematical Sciences, Vol. 10, 2016, no. 21, 1047-1056
      http://dx.doi.org/10.12988/ams.2016.6258

El. L. Kuznetsova, D.V. Tarlakovski, Nguen Ngoc Hoa, E.I. Starovoytov
      Surface transient functions for elastic half space
      Applied Mathematical Sciences, Vol. 10, 2016, no. 22, 1057-1067
      http://dx.doi.org/10.12988/ams.2016.6132

Won Kyu Kim
      Existence of equilibrium pair in non-compact E-proximity settings
      Applied Mathematical Sciences, Vol. 10, 2016, no. 22, 1069-1076
      http://dx.doi.org/10.12988/ams.2016.6138

Mohammad Nur S. Paspasan, Sergio R. Canoy, Jr.
      Edge domination and total edge domination in the join of graphs
      Applied Mathematical Sciences, Vol. 10, 2016, no. 22, 1077-1086
      http://dx.doi.org/10.12988/ams.2016.6130

Seong-Hoon Cho
      Fixed point theorems for generalized \alpha-contraction type maps in complete metric spaces
      Applied Mathematical Sciences, Vol. 10, 2016, no. 22, 1087-1099
      http://dx.doi.org/10.12988/ams.2016.6134

L.I. Mogilevich, V.S. Popov, L.N. Rabinsky, E.L. Kuznetsova
      Mathematical model of the plate on elastic foundation interacting with pulsating viscous liquid layer
      Applied Mathematical Sciences, Vol. 10, 2016, no. 23, 1101-1109
      http://dx.doi.org/10.12988/ams.2016.6242

Brian J. McCartin
      Geometric constructions relating various lines of regression
      Applied Mathematical Sciences, Vol. 10, 2016, no. 23, 1111-1130
      http://dx.doi.org/10.12988/ams.2016.512735

Mohammad Hamarsheh, Ahmad Izani Ismail, Zaid Odibat
      An analytic solution for fractional order Riccati equations by using optimal homotopy asymptotic method
      Applied Mathematical Sciences, Vol. 10, 2016, no. 23, 1131-1150
      http://dx.doi.org/10.12988/ams.2016.6118

Alexander K. Rozentsvaig, Cheslav S. Strashinskii
      Identification of models of transfer processes in complex disperse systems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 24, 1151-1161
      http://dx.doi.org/10.12988/ams.2016.6137

Brian J. McCartin
      Higher-order accurate schemes for a constant coefficient singularly perturbed reaction-diffusion problem of boundary layer type
      Applied Mathematical Sciences, Vol. 10, 2016, no. 24, 1163-1179
      http://dx.doi.org/10.12988/ams.2016.6139

Brian J. McCartin
      Higher-order accurate schemes for a variable coefficient singularly perturbed reaction-diffusion problem of boundary layer type
      Applied Mathematical Sciences, Vol. 10, 2016, no. 24, 1181-1199
      http://dx.doi.org/10.12988/ams.2016.6140